# SDR C2XA97CL064

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15721
- Make and model: Emb EMB-120RT
- Aircraft serial: 120160
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator Pnl
- Part number: 3069001017
- Condition: Failed
- Location: Cockpit
- Part time: 11,902 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3116 - CREW REPORTED, RECEIVED SEVERAL WARNINGS, CONTROL FAULT, ASYMMETRY AND DISAGREEMENT, AFTER TAKEOFF AND FLAPS SELECTED TO 15 DEGREES.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED AIRCRAFT AND THEN REMOVED AND REPLACED THE FLAP ANNUNCIATOR PANEL IAW EMB120 MM 27-50-05, OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB120MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
